# SDR SWIA201128911

- Difficulty date: December 12, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 34,596 hours, 31,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMERGENCY EXIT ROW LIGHT IS OUT.  (FLT 6195)  INSTALLED INVERTER ASSEMBLY FOR RIGHT LOWER EMERGENCY EXIT LIGHT.
